MathSciNet Relay Station
MathSciNet bibliographic data
MR2357262 03E72
Wu, Dongrui; Mendel, Jerry M. Uncertainty measures for interval type-2 fuzzy sets. Inform. Sci. 177 (2007), no. 23, 5378–5393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement